# SDR BAQA081651

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N135ME
- Make and model: Urocop EC135P1
- Aircraft serial: 0009
- Aircraft time: 3,429 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102525
- Part serial: X51769
- Condition: Damaged
- Location: Cockpit
- Part time: 77 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER LED'S BURNED OUT. REPLACED WITH SERVICEABLE UNIT.
